advertisement
Question
Posted by: JJ | 2009/10/16

PMS ACNE

Hi cyberdoc

i am taking doxycycline together with differin gel everyday but i can' t seem to control the PMS breakouts. It get really bad on my cheeks and little on forhead. I was on BCP for 5 years but stopped when my hair kept on shedding permanently.

Is there any treatment for this kind of skin beside BCP' s?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

JJ

I suggest that you consult a dermatologist to have your skin evaluated and to assess if you do have acne or a condition of Rosacea. You can refer to the following link regarding Rosacea: http://en.wikipedia.org/wiki/Rosacea

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement